# SDR 20010507CW017

- Difficulty date: April 4, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Tab
- Part number: 11463000047
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB HORN, CORRODED
